# SDR DHL9974220C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING L/E CAVITY AT WS 130  RIB ATTACH ANGLE IS CRACKED BEYOND OLD DOUBLER.  STOP DRILLED BOTH ENDS OF CRACK ON ANGLE, BEYOND LIMITS.  REMOVED AND REPLACED ANGLE PER SRM 51-30-2.  N/R 1033.
